Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

I am hypertensive and controled on 3 antihypertensive agents. Is it safe to use Via Ananas for weight reduction ?

I m a 33 year old man, hypertensive, dyslipidemic, controled on 3 antihypertensive agents. Is it safe to use Via Ananas for weight reduction?
Asked On : Sun, 5 Jun 2011
Answers:  2 Views:  147
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response
I'm a 33 year old man, hypertensive, dyslipidemic, controled on 3 antihypertensive agents. Is it safe to use Via Ananas for weight reduction?
Answered: Sun, 5 Jun 2011
Orthopaedic Surgeon Dr. Aashish Raghu's  Response
Welcome to Healthcare Magic
Good day
I would recommend that you do not use any medication to lose weight as there may be lot of associated side effects especially if you are suffering from the above mentioned diseases. The best way to lose weight is cut down on high carb and fat diet. No junk food, colas, burgers, french fries, any fried food, take oats, wheat bran, well washed fresh fruits and vegetables, drink enough water a day, brisk walking for 40 minutes everyday.
Answered: Sun, 5 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor